# SDR SWIA202164126

- Difficulty date: November 29, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STGR25R BETWEEN FS319.00 & FS333.00 HAS CORROSION AROUND A RIVET. (MARKED)   (C CHECK RO 02-03-22)   REPAIRED STGR 25R BETWEEN F.S 319 AND F.S 333 REF. REO 670-53-21-2200 REV.-- DATED 12/06/21. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED.
